<  Back to the Polytechnique Montréal portal

An efficient solver of the saturation equation in liquid composite molding processes

J. A. García, Ll. Gascón, F. Chinesta, Edu Ruiz and François Trochu

Article (2010)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/18299/
Journal Title: International Journal of Material Forming (vol. 3, no. 2)
Publisher: Springer-Verlag
DOI: 10.1007/s12289-010-0681-8
Official URL: https://doi.org/10.1007/s12289-010-0681-8
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 11:00
Cite in APA 7: García, J. A., Gascón, L., Chinesta, F., Ruiz, E., & Trochu, F. (2010). An efficient solver of the saturation equation in liquid composite molding processes. International Journal of Material Forming, 3(2), 1295-1302. https://doi.org/10.1007/s12289-010-0681-8

Statistics

Dimensions

Repository Staff Only

View Item View Item